Journal of Psychosomatic Medicine on Digestive Diseases
Online ISSN : 2188-0549
Print ISSN : 1340-8844
ISSN-L : 2188-0549
The clinical characteristics of functional dyspepsia patients with a mental disease
Hiroaki Kusunoki, Jiro Hata, Ken Haruma, Machi Tsukamoto, Tomoko Kanzaki, Naohito Yamashita, Keisuke Honda, Kazuhiko Inoue, Noriaki Manabe, Maya Fukushima, Mami Hayashida, Nobunori Hirai, Motoyasu Oosawa, Tomoari Kamada, Akiko Shiotani
Author information
JOURNAL FREE ACCESS

2015 Volume 22 Issue 1 Pages 6-8

Details
Abstract
[in Japanese]
Content from these authors
© 2015 Japanese Society of Psychosomatic Medicine on Digestive Diseases
Previous article
feedback
Top